# SDR AALA202111265168

- Difficulty date: November 25, 2021
- Submitted: November 27, 2021
- Operation: Air carrier
- Aircraft: N870NN
- Make and model: Boeing 737*
- Aircraft serial: 40765
- Aircraft time: 31,075 hours, 12,886 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD GALLEY DOOR SLIDE RETAINING CLIP LOOSE. ADJUSTED BOTTOM FWD CLIP OF FWD GALLEY DOOR SLIDE IAW AMM 25-66-02, OPS CHECK GOOD.
